On the existence of optimal processes in non-stationary environments
No abstract is available for this item.
Volume (Year): 53 (1991)
Issue (Month): 3 (October)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=108909|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Chichilnisky, Graciela, 1981. "Existence of optimal savings policies with imperfect information and non-convexities," Journal of Mathematical Economics, Elsevier, vol. 8(1), pages 1-14, March.
- Dechert, W. Davis & Nishimura, Kazuo, 1983. "A complete characterization of optimal growth paths in an aggregated model with a non-concave production function," Journal of Economic Theory, Elsevier, vol. 31(2), pages 332-354, December.
- Brock, William A. & Gale, David, 1969. "Optimal growth under factor augmenting progress," Journal of Economic Theory, Elsevier, vol. 1(3), pages 229-243, October.
- Mukul Majumdar, 1975. "Some Remarks on Optimal Growth with Intertemporally Dependent Preferences in the Neoclassical Model," Review of Economic Studies, Oxford University Press, vol. 42(1), pages 147-153.
When requesting a correction, please mention this item's handle: RePEc:kap:jeczfn:v:53:y:1991:i:3:p:245-270. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.